Dyadic martingale Hardy and VMO spaces on the plane

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)143-154
Number of pages12
JournalActa Mathematica Hungarica
Volume56
Issue number1-2
DOIs
Publication statusPublished - Mar 1990

Fingerprint

Martingale

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Dyadic martingale Hardy and VMO spaces on the plane. / Weisz, F.

In: Acta Mathematica Hungarica, Vol. 56, No. 1-2, 03.1990, p. 143-154.

Research output: Contribution to journalArticle

@article{15e0b8e5813b46e088476b5cb48f5e38,
title = "Dyadic martingale Hardy and VMO spaces on the plane",
author = "F. Weisz",
year = "1990",
month = "3",
doi = "10.1007/BF01903716",
language = "English",
volume = "56",
pages = "143--154",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Dyadic martingale Hardy and VMO spaces on the plane

AU - Weisz, F.

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=0013509852&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013509852&partnerID=8YFLogxK

U2 - 10.1007/BF01903716

DO - 10.1007/BF01903716

M3 - Article

AN - SCOPUS:0013509852

VL - 56

SP - 143

EP - 154

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -